# SDR HALA2009082800389

- Difficulty date: August 28, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 88,713 hours, 17,126 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 5A0125
- Condition: Faulted
- Location: Apu
- Part time: 21,745 hours, 4,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAILED TO START.  APU FAULT EICAS MSG DISPLAYED AND APU FAULT DISCRETE ILLUM WHEN START SW SELECTED OFF.  APU BITE FAULTS ECU. REPLACED APU ECU IAW AMM 49-61-05-404-008.  APU CKS OK.
